# SDR MALA090080

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 27,549 hours, 30,676 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RT TAILPIPE HOT LIGHT CAME ON.  RAN QRH ALL ENGINE PARAMETERS WERE NORMAL.  PERFORMED VISUAL INSPECTION OF RT TAIL PIPE HOT DETECTION CONNECTORS, HARNESS AND DETECTORS.  NO DEFECTS NOTED.  RAN AIRCRAFT AND PERFORMED OPERATIONAL TEST OF ENG NACELLE FIRE DETECTION SYSTEM, IAW AMM 26-11-00.
